Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small tender, red bumps on the bum after protected sex, no itching. Had taken metronidazole for vaginal infection. Is this STD?

Hi doctors. i m a 20 years old, female, and last night i had protected sex with a friend. i very recently just got off of medication for a vaginal infection called metronidazole which i believed worked... but today i saw that there were small red bumps on my bum ... they don t seem to itch but they are a little bit tender to touch ... theres about eight of them in a line close together on one side, and a few on the other side of my bum, they kind of resemble a rash ... could this be an STD? can it even occur 10 hours after sex? or is it something else?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It could be simple bacterial infection.
I prescribe antibiotics Balofloxacin,metronidazole,anti inflammatory medicine to my patients with similar complaints.
You should consult a dermatologist and rule out herpes genitalis also which is an STD.
Herpes subsides spontaneously.
Wish you speedy recovery
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor